This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
what r the long term effects of snorting pills is he in danged and what can i do to help with the pain??
my partner of almost for years 4 years has been snorting pills perks, oxy's, vic's what ever he can get ahold of for nearly 3 years now and he always snorts on the right side. It has gotten so bad that now that if he does not have a pill to snort the whole right side of his face swells up his eye watters and swells, his nose runs like crazy and he says the whole right side of the top of his head feels like someone is pullin his hair really hard and his ear hurts and his nose hurts so bad he crys tearsand rocks back and forth fearsley and has even threanted to kill him self cause the pain was so bad i need help he refuses to go to rehab because of the excrusheating pain and he said if he could get the pain to go away from his face, ear,nose,and head he would try and quit i feel so bad for him when he has to go with out or wait on his med's he has not gone a day with out snorting his meds since he started doing them in 98 although he has had to wait several hours some times before he got some his habbit has gotten out of control now he uses at least 10 perk tens a day he says he dont really like oxys cause its not enough pill to clog his nose and take the pain away if he can get his hands on more he does and he says its becaus if he does not snort one bout every hour his face and stuff starts hurting and i can see it swell up and his eye swell and water is their any thing we can do to help him and what r the long term medical effects of him snorting pills is he in real danger??? please help me its getting so bad he is steeling from me amd my family and his family and i dont want to leave him when he needs me the most we have two children together
HI Welcome to the forum....WOW your b/f needs some help his habit is out of control
and he is experiencing physical side effects with his face swelling up...the runny nose and eyes watering are sighs of withdrawals he needs to get medical attention for the face swelling I have seen a lot of people snort heavy and never heard of this happening
theres not much you can do unless he wants help...he has a pritty substantial habit
doing 10 10percs he needs to get off of them we do home detoxes here all the time but I have to recommend he see a doctor that face swelling is not normal even for a habit like his get him to a doctor and see what they say it sounds like he could have a pritty serious infection going on the way its spreading to his eye ear and head this is nothing to mess
with please seak help....Good luck and God bless......Gnarly
I try my best to not tell people what to do and just offer perspectives, but on this one, I am going to have to break protocol and suggest that you talk with any and everyone who you know really loves him and see if this group can get him to a Dr. This could very possibly be a matter of life and death. I can only admire your willingness to stick by his side through this, you must be a heck of a mother for your kids.
Gnarly is one of the most experienced and compassionate posters on here and when he speaks many of us listen, learn and "live", so please take his advice. I wish you and yours the best.
Oxycontin is now coated with a gummy substance to prevent IV use of this drug....that gummy stuff can obstruct his sinuses as well...can also burn a hole in your nasal passages
IV use is worse than snorting, and snorting is worse than chewing and chewing is worse than swallowing due to the fast release of the narctoic into ur brain causing ur brain to over react and build new receptors/that do not go away
Here look up this mucoperisteal thickening/inflammatory changes noted within the portions of the maxillary and ethmoid sinuses. Prominent appearing right-sided nasal turbinates compatible with additional sinonasal inflammatory disease. And, then it should lead you in the right direction.
He needs a Brain MRI to see what is causing the infection, hopefully antibiotics will help unless its severe to the point of surgery. Good luck!
My bf of 5yrs has been snorting percocet pills and I am not sure for how long. His habit is pretty extensive and frequent. Not sure how many pills he is snorting all together on a daily basis but I will say that every 10 minutes he is crushing another pill. This has totally transformed his personality and I am afraid he will overdose, hurt someone physically, and or even himself. I have distanced myself bc he has displayed anger and aggression towards myself and his mom which, is so unlike him. Is there any way to legally have someone mandated through court order to a detox/drug rehab?
Yes there is a way to get him help... first off i would consult a free advice advisor which each state provides free. They would be the best department for advice on where and how to bring him into rehab. There are many programs out there for people in need and sometimes at no cost. Hope this helps
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.